Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Higher-dimensional hereditarily indecomposable continua


Author: R. H. Bing
Journal: Trans. Amer. Math. Soc. 71 (1951), 267-273
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043452-5
MathSciNet review: 0043452
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homomogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [2] -, Concerning hereditarily indecomposable continua, Pacific Coast Mathematical Journal vol. 1 (1951) pp. 43-51. MR 0043451 (13:265b)
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1948. MR 0006493 (3:312b)
  • [4] J. L. Kelly, The hyperspaces of a continuum, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 22-36. MR 0006505 (3:315b)
  • [5] B. Knaster, Un continu dont tout sous-continu est indécomposable, Fund. Math. vol. 3 (1922) pp. 247-286.
  • [6] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 581-594. MR 0025733 (10:56i)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0043452-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society